I have been on ZOLOFT 100mg daily for about 5 weeks, the nausea, headaches, insomnia, dizziness , no appetite, diarrhea daily has still not subsided. I feel worse now before I started the medication. I also take Valium 10mg for Vertigo. I’m really wanting to stop. Could I go down to 50 mg daily and finally get off the meds? How long you think I should do that. This is my first antidepressant I’ve taken
Please talk with your doctor. In my opinion, you should not be feeling like this. You probably need to switch to a different drug. Do not do anything without your doctor's approval, though.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Nov 2010 • 2 answers
Updated 9 Jul 2013 • 1 answer
I have been taking zoloft for about 6 wks. My nausea and headaches are unbearable. Should I stop and
Updated 3 Sep 2016 • 1 answer
Updated 22 Dec 2017 • 5 answers
Updated 26 Oct 2018 • 4 answers